# SDR SWIA200210666

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 29,997 hours, 36,177 cycles
- Engine: Pwa PW118
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF, RIGHT TORQUE DROPPED TO ZERO AND POWER OFF AND APU LIGHT ILLUMINATED ON ANNUNCIATOR PANEL.  APU WAS OFF.  RETURNED TO SBA.  REPLACED RELAY K0397 WITH SERVICEABLE UNIT.  RAN AIRCRAFT FOR 45 MINUTES.  OPS CHECK GOOD AT THIS TIME.
